# SDR DALA2025040102460

- Difficulty date: November 2, 2024
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N511DN
- Make and model: Airbus A350-941
- Aircraft serial: 0210
- Aircraft time: 31,263 hours, 2,916 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE FASTENER FRAME 22 STRINGER 43LH . PERFORMED TEMP SKIN PROTECTION USING HIGH SPEED TAPE REF A350 ASR 53-21-61-00004-662A-A FIG 10 . REEVALUATED LIGHTNING STRIKE WHILE DOING REP INSP. PER A350-A-53 -00-61-01001-661A-A , FOUND TEMP ALLOWABLE LIGHTNING STRIKE 7 DAY REINSPECTION OF SPEED TAPE NO LONGER REQUIRED. TERMINATING ACTION REQUIRED IN 600 FLIGHT CYCLES PER SAME REF. LOG-PAGE UPDATED @ 12DEC24 0503 UTC 14 DFRD BY HOGAN 00458844 ATL 12DEC24 RII: N ENTR 00458844 W PREVIOUS ITEM FOR MON REF ENTERED IN ERROR. REEVALUATED LIGHTNING STRIKE WHILE DOING REP INSPECTION PER A350-A-53-00-61- 01001-661A-A FOUND TEMP ALLOWABLE LIGHTNING STRIKE(GENERIC). 7 DAY REINSPECTION OF SPEED TAPE NO LONGER REQUIRED. REQUIRES TERMINATING ACTION(REPAIR) AT 600FC PER A350-A-53-00-61-01001- 661A-A PG.10 FIG. 3. LOG-PAGE UPDATED @ 12DEC24 0535 UTC 15 DFRD BY CRAIG 00430363 ATL 31MAR25 ENTR 00275919 W LOG-PAGE UPDATED @ 31MAR25 0604 UTC 16 DFRD BY SUCHONIC 00478884 ATL 31MAR25 RII: N ENTR 00275919 W FOUND MINOR PITTING AT FASTENER, WITH IN LIMITS, RESTORED FINISH PER ASR A350-A-53-00-61-01001-661A-A FIG 3. (430363) PLEASE TERMINATE MONITOR LOG-PAGE UPDATED @ 31MAR25 0604 UTC 17 CORR BY SKINNER 00894972 ATL 31MAR25 ATA 5331 RII: N ENTR 00894972 S CLOSED LOG AND REMOVED MONITOR INSP. (LP# 0640906)
